Classification of singularities and criteria for the controllability of bilinear systems on the plane
Doklady Akademii Nauk, Tome 295 (1987) no. 1, pp. 42-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_295_1_a7,
author = {S. V. Emel'yanov and S. K. Korovin and S. V. Nikitin},
title = {Classification of singularities and criteria for the controllability of bilinear systems on the plane},
journal = {Doklady Akademii Nauk},
pages = {42--46},
year = {1987},
volume = {295},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_295_1_a7/}
}
TY - JOUR AU - S. V. Emel'yanov AU - S. K. Korovin AU - S. V. Nikitin TI - Classification of singularities and criteria for the controllability of bilinear systems on the plane JO - Doklady Akademii Nauk PY - 1987 SP - 42 EP - 46 VL - 295 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1987_295_1_a7/ LA - ru ID - DAN_1987_295_1_a7 ER -
%0 Journal Article %A S. V. Emel'yanov %A S. K. Korovin %A S. V. Nikitin %T Classification of singularities and criteria for the controllability of bilinear systems on the plane %J Doklady Akademii Nauk %D 1987 %P 42-46 %V 295 %N 1 %U http://geodesic.mathdoc.fr/item/DAN_1987_295_1_a7/ %G ru %F DAN_1987_295_1_a7
S. V. Emel'yanov; S. K. Korovin; S. V. Nikitin. Classification of singularities and criteria for the controllability of bilinear systems on the plane. Doklady Akademii Nauk, Tome 295 (1987) no. 1, pp. 42-46. http://geodesic.mathdoc.fr/item/DAN_1987_295_1_a7/